RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 45, Issue 4(274)  


New invariants of 3- and 4-dimensional manifolds
M. Atiyah
3
Breaking solitons in $2+1$-dimensional integrable equations
O. I. Bogoyavlenskii
17
Mathematical methods of non-Archimedean physics
A. Yu. Khrennikov
79

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and the Moscow Mathematical Society (Thirteenth session, 2–5 February 1990)
111
Communications of the Moscow Mathematical Society
The Andrunakievich lemma and Jordan algebras
K. I. Beidar
137
Topological invariants of vector fields in a disc on a plane with limit sets of Cantor type
S. Kh. Aranson
139
The Palais–Smale theory for manifolds with corners. I. Finite-dimensional case
S. A. Vakhrameev
141
On semigroups of continuous partial functions of topological spaces
E. M. Vechtomov
143
Conditions of existence and uniqueness of a solution of problems of convex programming
A. D. Gvishiani, V. A. Gurvich
145
The spectral Neumann problem for the Laplace operator with a singularly perturbed density
Yu. D. Golovatyj
147
On the geometry of Killing $f$-manifolds
A. S. Gritsans
149
A theorem on the existence of equilibrium situations in pure stationary strategies for ergodic extensions of $(2\times k)$-bimatrix games
V. A. Gurvich
151
A lower bound for the quantity $\Vert(3/2)^k\Vert$
A. Dubickas
153
Spectra of $p$-elements in representations of the group $SL_n(p^\alpha)$
A. E. Zalesskii
155
Semilattices of algebras and the description of radicals of semigroup algebras
A. V. Kelarev
157
On modules with complete rings of endomorphisms
P. A. Krylov
159
On the general position property of simple Bott integrals
Nguyen Tien Zung
161
On the solubility of Lie algebras of positive characteristic
V. V. Panyukov
163
Linear groups that are decomposable into products of locally nilpotent subgroups
Ya. P. Sysak
165
A new look at certain classical objects of general topology
V. V. Tkachuk
167
Optimal control by searching a two-dimensional diffusion process of special type
I. D. Cherkasov
169
On a representation of rook polynomials
V. S. Shevelev
171

Mathematical Events in the USSR
Nikolai Sergeevich Koshlyakov (on the centenary of his birth)
N. N. Bogolyubov, A. Yu. Ishlinskii, V. N. Koshlyakov, Yu. A. Mitropol'skii, L. D. Faddeev
173
Ivan Petrovich Egorov (on his seventy-fifth birthday)
N. S. Sinyukov, A. Ya. Sultanov, A. P. Shirokov
177
Anatolii Dmitrievich Myshkis (on his seventieth birthday)
I. I. Vorovich, A. Yu. Ishlinskii, M. A. Krasnosel'skii, N. N. Krasovskii, A. B. Kurzhanskii, V. A. Marchenko, V. P. Maslov, Yu. A. Mitropol'skii, L. V. Ovsyannikov, Yu. S. Osipov, A. N. Sharkovskii
179
Yurii Iosifovich Cherskii (on his sixtieth birthday)
P. V. Kerekesha, G. S. Litvinchuk, Yu. A. Mitropol'skii, Ya. S. Podstrigach, N. Ya. Tikhonenko, B. V. Khvedelidze
183

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
185
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019